MathSciNet Relay Station
MathSciNet bibliographic data
MR367351 34B15
Kelley, Walter G. Some existence theorems for $n$th-order boundary value problems. J. Differential Equations 18 (1975), 158–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement